| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent peripheral angioplasty.The target lesion was located in the right superficial femoral artery.A 6.0mm x 20mm x 135cm sterling balloon catheter was advanced for dilation.However, during inflation at 12 atmospheres, the balloon ruptured.There were no patient complications reported.The patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed a longitudinal tear in the balloon 7mm from the tip and is approximately 24mm long.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a rupture in the balloon.
Event or Problem Description